Show simple item record

dc.contributor.authorNiblo, GA
dc.contributor.authorReeves, LD
dc.date.available2014-05-21T20:50:13Z
dc.date.issued2003-01-01
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000183761500009&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=d4d813f4571fa7d6246bdc0dfeca3a1c
dc.identifier.citationNiblo, G. A. & Reeves, L. D. (2003). Coxeter groups act on CAT(0) cube complexes. JOURNAL OF GROUP THEORY, 6 (3), pp.399-413. https://doi.org/10.1515/jgth.2003.028.
dc.identifier.issn1433-5883
dc.identifier.urihttp://hdl.handle.net/11343/27827
dc.descriptionC1 - Refereed Journal Article
dc.languageEnglish
dc.publisherWALTER DE GRUYTER & CO
dc.subjectPure Mathematics
dc.titleCoxeter groups act on CAT(0) cube complexes
dc.typeJournal Article
dc.identifier.doi10.1515/jgth.2003.028
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentMathematics and Statistics
melbourne.source.titleJournal of Group Theory
melbourne.source.volume6
melbourne.source.issue3
melbourne.source.pages399-413
melbourne.publicationid61169
melbourne.elementsid283147
melbourne.contributor.authorReeves, Lawrence
melbourne.internal.ingestnoteAbstract bulk upload (2017-07-20)
dc.identifier.eissn1435-4446
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record